# SDR COM11840

- Difficulty date: March 28, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N258CA
- Make and model: Emb EMB-120RT
- Aircraft serial: 120247
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Latch Assy
- Part number: 12012347001
- Condition: Broken
- Location: Lt Mlg Door
- Stage of operation: TX
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT MAIN LANDING GEAR DOOR WILL NOT CLOSE.  REPLACED BROKEN LATCH ASSY.
